Water-gas flow in porous media

Pages: 307 - 316, Issue Special, August 2005

 Abstract        Full Text (220.6K)              

Cedric Galusinski - Université Bordeaux-I, Mathématiques Appliquées, 351 Cours de la Libération, 33405 Talence Cedex, France (email)
Mazen Saad - MAB, Université Bordeaux1 and CNRS, 351 cours de libération, 33405 Talence Cedex, France (email)

Abstract: The goal of this paper is to establish a global existence theorem for a strongly degenerate problem modeling water-gas flows mixing compressible and incompressible fluids. The problem is strongly nonlinear and an evolution term degenerates as well as a diffusion term.

Keywords:  Degenerate problem.
Mathematics Subject Classification:  Primary: 58F15, 58F17; Secondary: 53C35.

Received: September 2004;      Revised: May 2005;      Published: September 2005.